Record Type
Journal Articles

Contributor Information

Author(s)
Lang R, Hughes S, Cornish N

Title Information

Full Title
Measuring parameters of massive black hole binaries with partially aligned spins
Publication Title
Publication Title (abbreviated)
PHYS REV D

Identifiers

DOI
10.1103/PhysRevD.84.022002
ISSN
1550-7998
Article Number
022002

Publication Information

Publication Date
2011 Jul 12
Volume
84
Issue
2
Page Count
18
Citation
Lang R, Hughes S, Cornish N. Measuring parameters of massive black hole binaries with partially aligned spins. PHYS REV D. 2011;84 (2):18.

Copyright